MAUDE Adverse Event Report: AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT

AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT
Model Number FS618SU
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that an orthopilot cap single-use markers (part # fs618su) was used during a procedure performed on an unknown date.According to the complainant, there was a lack of visibility of cap markers with opi elite camera (part # fs111).An additional medical intervention was necessary.The complaint device was not returned to the manufacturer for evaluation.Although requested, additional information has not been made available.The adverse event / malfunction is filed under aag reference xc (b)(4).Associated medwatch-reports: 9610612-2021-00402 ((b)(4) fs618su).9610612-2021-00403 ((b)(4) fs618su).Involved components fs111-unknown.
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is no longer considered mdr reportable.

Brand Name
ORTHOPILOT CAP SINGLE-USE MARKERS
Common Device Name
NAVIGATION SYSTEMS AND SUPPORT
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11850177
Report Number9610612-2021-00403
Device Sequence Number17121193
Product Code HAW
UDI-Device Identifier04046964105289
UDI-Public4046964105289
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberFS618SU
Device Catalogue NumberFS618SU
Device Lot Number20910518D3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FS111-UNKNOWN
Outcome Attributed to Adverse Event Other;